MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M006580211
Medical Device Problem Codes Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date, (b)(6) 2020, was chosen as a best estimate based on the date that the manufacturer became aware of the event, (b)(6) 2020.The complainant was unable to provide the suspect device lot number.Therefore, the expiration and device manufacture dates are unknown.(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that genesys hta 115v control unit was used in a procedure performed on an unknown date.According to the complainant, the controller went from the cervical seal screen to releasing cassette.Circulator ejected the cassette and the staff opened a second device.Reportedly, the second device also malfunctioned during the sealing the test and was not heating up so the physician then decided to abort the case.There were no patient complication reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that genesys hta procerva procedure sets was used in a procedure performed on (b)(6) 2020.According to the complainant, the controller went from the cervical seal screen to releasing cassette.Circulator ejected the cassette and the staff opened a second device.Reportedly, the second device also mulfunctioned during the sealing the test and was not heating up so the physician then decided to abort the case.There were no patient complication reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the expiration and device manufacture dates are unknown.Block h6: device problem code 3191 is being used to capture the reportable issue of aborted/unknown procedure outcome.Evaluation conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that genesys hta 115v control unit was used in a procedure performed on (b)(6) 2020.According to the complainant, the controller went from the cervical seal screen to releasing cassette.Circulator ejected the cassette and the staff opened a second device.Reportedly, the second device also mulfunctioned during the sealing the test and was not heating up so the physician then decided to abort the case.There were no patient complication reported as a result of this event.
 
Additional Manufacturer Narrative

Brand Name
GENESYS HTA PROCERVA
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10793801
Report Number3005099803-2020-05115
Device Sequence Number16425532
Product Code MNB
UDI-Device Identifier08714729809463
UDI-Public08714729809463
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006580211
Device Catalogue Number58021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer11/06/2020
11/06/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date11/20/2020
11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1